MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA GMK-REVISION FEMUR REVISION PS SIZE 6 L

MEDACTA INTERNATIONAL SA GMK-REVISION FEMUR REVISION PS SIZE 6 L
Catalog Number 02.07.2406L
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 08/07/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 04 september 2018; lot 112689a: (b)(4) items manufactured and released on 07 october 2013.Expiration date: 08-31-2018; no anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Revision fixed tibial tray cemented size 5 l reference 02.07.0685l (k123721); lot 122881: (b)(4) items manufactured and released on 26 october 2012.Expiration date: 09.30.2017; no anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Gmk-revision offset connector 3 mm reference 02.07.0003 (k102437); lot 150580: (b)(4) items manufactured and released on 20 may 2015.Expiration date: 2020-03-31.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold without any similar reported event.Gmk revision offset connector 5 mm reference 02.07.0005 (k102437); lot 150581: (b)(4) items manufactured and released on 12 may 2015.Expiration date: 2020-03-31; no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-revision extension stem - fluted ø 22 l 105 reference 02.07.Fcl22105 (k120790); lot 145064: (b)(4) items manufactured and released on 07 november 2014.Expiration date: 2019-09-30; no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-revision femoral wedge posterior # 6/10mm reference 02.07.610fpw (k102437); lot 115115: (b)(4) items manufactured and released on 05 march 2012 expiration date: 2017-01-31 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-revision fixed tibial insert sc size 5/14mm reference 02.07.0514scf (k103170); lot 125710: (b)(4) items manufactured and released on 21 february 2013.Expiration date: 2018-01-31; no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-revision tibial augmentation size 5/5mm reference 02.09.Ta505 (k130299); lot 145124: (b)(4) items manufactured and released on 12 september 2014.Expiration date: 2019-07-31; no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.Gmk-revision tibial augmentation screwed s5 - 5 mm 02.09.Ta505 (k130299); lot 112183: (b)(4) items manufactured and released on 20 december 2015.Expiration date: 2021-10-30; no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
 
Event or Problem Description
About 3 years and a half after primary for a relapse infection the surgeon completed the revision surgery explanting the spacer (implanted on an unknown date) and implanted the definitive devices.The surgery was completed successfully.

Brand Name
GMK-REVISION FEMUR REVISION PS SIZE 6 L
Common Device Name
FEMUR REVISION PS
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key7850449
Report Number3005180920-2018-00661
Device Sequence Number16535778
Product Code JWH
UDI-Device Identifier07630030821462
UDI-Public07630030821462
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K102437
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2018
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 09/06/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2018
Device Catalogue Number02.07.2406L
Device Lot Number112689A
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/07/2018
Initial Report FDA Received Date09/06/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age67 YR